Web of Science: 4 cites, Scopus: 4 cites, Google Scholar: cites
Asphericity of symmetric presentations
Spaggiari, F.

Data: 2006
Resum: Using the notion of relative presentation due to Bogley and Pride, we give a new proof of a theorem of Prishchepov on the asphericity of certain symmetric presentations of groups. Then we obtain further results and applications to topology of low-dimensional manifolds.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 50 n. 1 (2006) p. 133-147, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/38267
DOI: 10.5565/PUBLMAT_50106_07


15 p, 176.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-05-09, darrera modificació el 2021-06-26



   Favorit i Compartir